Closures of Steinberg fibers in twisted wonderful compactifications

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43200

Transformation groups, 11, (3), 427-438, 2006.9
By a case-free approach we give a precise description of the closure of a Steinberg fiber within a twisted wonderful compactification of a simple linear algebraic group. In the nontwisted case this description was earlier obtained by the first author.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:29:11 uploaded by Xuhua_He ] [ 371 downloads ] [ 0 comments ]
@inproceedings{xuhua2006closures,
  title={Closures of Steinberg fibers in twisted wonderful compactifications},
  author={Xuhua He, and Jesper Funch Thomsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112911183131760},
  booktitle={Transformation groups},
  volume={11},
  number={3},
  pages={427-438},
  year={2006},
}
Xuhua He, and Jesper Funch Thomsen. Closures of Steinberg fibers in twisted wonderful compactifications. 2006. Vol. 11. In Transformation groups. pp.427-438. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112911183131760.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved